Advances in Differential Equations

Mean field equation for the equilibrium turbulence and a related functional inequality

Hiroshi Ohtsuka and Takashi Suzuki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper is concerned with the mean field equation for equilibrium turbulence with arbitrarily signed vortices. We develop blow-up analysis and establish a functional inequality of the Trudinger-Moser type.

Article information

Adv. Differential Equations, Volume 11, Number 3 (2006), 281-304.

First available in Project Euclid: 18 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]
Secondary: 26D10: Inequalities involving derivatives and differential and integral operators 35J20: Variational methods for second-order elliptic equations 35J60: Nonlinear elliptic equations 47J30: Variational methods [See also 58Exx] 49K20: Problems involving partial differential equations 58E50: Applications 76F02: Fundamentals


Ohtsuka, Hiroshi; Suzuki, Takashi. Mean field equation for the equilibrium turbulence and a related functional inequality. Adv. Differential Equations 11 (2006), no. 3, 281--304.

Export citation